# SDR IPXA2019062843854

- Difficulty date: June 11, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  CENTER WING TANK UPPER SKIN HAS CORROSION AT X=103 AND STRINGER 15.REPAIRED CORRODED CENTER WING TANK UPPER SKINS BETWEEN STRINGER 14 AND 16 AND BETWEEN STRA. XCW=104 AND XCW=-108 IAW VT-SAA EA 011-5730-01-A7814 IR AND UPS EO MD11-5730-72997-A. (MINOR)
